# SDR SWAA2022020887420

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER SURFACE OF ANTENNA DOUBLER IN FCB BILGE; BL-0; BS-510 / F.C.B BILGE ANTENNA DOUBLER BS 510; BL 0. REMOVED AND REPLACED DOUBLER SI # 7530980 PO# 670672 IAW SRM 51-10-02. PARA.9
